# SDR NOCA21006

- Difficulty date: November 29, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2710 · Aileron Control System
- Part: Spring
- Part number: 4027608
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON BREAKOVER MECHANISM SPRINGS RUSTED.  BLOCKED CABLE, REMOVED RIGHT WING AILERON OVERRIDE QUADRANT, REMOVED & REPLACED SPRINGS & OVERRIDE BEARINGS PER MM.  INSTALLED OVERRIDE QUADRANT. RIG CHECKED GOOD, OPS CHECKED GOOD.  P\N OF BEARING 5673491 2 EACH, 2 SPRINGS REMOVED AND REPLACED.
